# SDR DALA2017083006445

- Difficulty date: August 28, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 59,940 hours, 15,446 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: L3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR WILL NOT ARM FOR DEPARTURE. DOOR HARD TO ARM. CYCLED DOOR. OPERATED IAW AMM 25-66. VERIFIED GIRT BAR MECHANISM. FULLY ARMS AND DISARMS. CHECKED NORMAL. ACFT OK FOR SERVICE.
